Cart (Loading....) | Create Account
Close category search window
 

Skinner's Method for Computing Bounds on Distributions and the Numerical Solution of Continuous-Time Queueing Problems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Ackroyd, Martin H. ; Aston Univ., Birmingham, England ; Kanyangarara, R.

Skinner's method provides a means of computing, numerically, upper and lower bounds on a cumulative distribution function resulting from the convolution of probability density functions. The method thus provides approximate numerical results whose accuracy is known precisely. The authors provide an exposition of Skinner's method. It shows how the method can be applied to the computation of numerical solutions of other problems, as well as the waiting time distribution of the M/G/1 queue, for which Skinner presented the method.

Published in:

Communications, IEEE Transactions on  (Volume:30 ,  Issue: 7 )

Date of Publication:

July 1982

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.